# SDR AALA201809179017

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 13,290 hours, 3,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT ACTUATOR CYLINDER HAD LOW PRESSURE.  SERVICED THE L1 DOOR ACTUATOR CYLINDER IAW MM 52-10-00. OPERATIONS CHECKED GOOD.
